# SDR SWAA2024071801308

- Difficulty date: June 13, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 59,313 hours, 35,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS 277 AND BS 294.5; BL0 FWD GALLEY AND LAV 2024-393041<[01] INSTALLED NEW WEB - INTERCOSTAL AND FASTENERS FLOOR STRUCTURE LOCATED BETWEEN BS 277 AND BS 294.5; BL0 FWD GALLEY AND LAVATORY IAW B737-700 SRM 51-40-02-0G-0 AND DWG 141A5400.;[02] COMPLETED TASK CERTIFIED
